# SDR UPS02839239

- Difficulty date: August 31, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY LIGHTS DO NOT ILLUMINATE.  FOUND ON PREDEPARTURE CK.  INSTALLED NEW BATTERY PACK OPS CK GOOD. OPS CK GOOD IAW M/M CH 33-50 -01.
